My daughter has it. We've been to the dermetologist. They perscribed her hydrocortisone Valerate cream. I was told by some its a steroid cream others say theres not enough to matter if theres any steroids in it at all...blah blah blah... Anyway - Question 1: does anyone know about this cream & the side effects? Is it worth having her use it?
Question 2: She also says it burns sometimes, sometimes it itches, but its not "changing" her skin in anyway (no redness or rashes from it) Is that normal?
Question 3: she has it ALL OVER her body, legs, arms, hips, back, stomach...thankfully not her face.... You can't tell in winter but boy can you tell in the summer!! Shes starting to get self conscious (shes 6) and is starting to get embarassed by it. Is there any thing I can say aside from the obvious (you're beautiful no matter what etc...) that may help??
Answer by jeanclaudia at 7:29 PM on Feb. 1, 2011
Next question overall
(Trying to Conceive)
Is there a position that works best if you are trying to conceive?